Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering with BP, diabetes, have urination with onset of anxiety, taking medicines. What can be done?

Dear sir, my name is vijayalakshmi,i am 50 years old.suffering from blood pressure [since 18 years] n diabetic[from 3years] last 3 years i was panic and i suffered a lot.still i have anxiety .i took medicine from the docter of nimhans.i m taking nexito 7.5mg.telma 80-h 1,nexito 5mg,glycipage sr-500mg in the morning and prolomet XL 50mg,glycipage sr-250mg,and nexito 2.5mg at night.when i get anxiety i will take alprax .25mg.some times 2 tablets and anxiety and fearness will come down within 20 minutes.i am afraid of travelling in bus,b cos due to anxiety i get urination .my son is going abroad[usa] and he wants take me and my husband.we r well settled and my husband is very nice person .cares very much. i have 2 children .bith r BE.working at bangalore. we r in bijapur,karnataka state. please help me in this regard .thanking u sir.vijayalakshmi.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you need to get a complete medical checkup now.High blood pressure itself may cause anxiety and panic and diabetes may cause increased urination.if both bp and sugar are under control,then consult your psychiatrist ,he can increase the dose or change the medications as needed.cognitive behaviour therapies are really helpful in anxiety and panic disorders.consult your psychiatrist regarding it.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor